# SDR ASAA2020090873150

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 24,005 hours, 7,752 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RE76595
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 6,266 hours, 1,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 FILTER BYPASS WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  FOLLOWED QRH, ENGINE NR 1 OPERATES NORMALLY.  GROUNDED - YES.  BEGAN PERFORMING B737-900 FIM 73-05 TASK 801.  NO MAINTENANCE MESSAGES FOUND IN RECENT FAULTS OR FAULT HISTORY.  AT STEP E (2) (A), FOUND NR 1 ENGINE FILTER BYPASS IN "CLOGGED CONDITION.  CONTINUED WITH FIM TASK 73-05 TASK 801 AT STEP E (2) (B).  R & R FUEL FILTER DIFFERENTIAL PRESSURE SWITCH, REF B737-800 AMM 73-34-01 AND INSTALLATION TEST GOOD.  PERFORMED IDLE POWER LEAK CHECK & EEC TEST, IAW POWER PLANT TEST REF TABLE REF AMM 71-00-00-800-811-F00.  ALL OPS TESTS GOOD & ALL INDICATIONS GOOD.  AIRCRAFT OK FOR SERVICE.
